Urine test before starting an antibiotic.
I would like to know your marital status, use of condom or spermicidal jelly, masturbation, sexual activity just to get an idea.
The commonest cause of this problem can be just a non-specific urethritis ( meaning no specific cause can be found), passing of the small stone or concentrated urine in recent times.
There is no discharge or frequent urination
, is a good sign.
The appearance of the dark spots may not be related to this problem.
First of all I would advise such a patient to undergo tests of urine- routine, microscopy and culture sensitivity before starting any antibiotic suitable for urinary tract
. Also would advise to drink plenty of water orally to make urine sufficiently diluted.
If a course of 7 days does not help- I would recommend to undergo urethro-cystoscopy and Sonography of abdomen to see the condition of the whole urinary system
A consultation with Urologist
and / Dermatologist
will confirm the nature of the black spots you are developing on the skin.